# SDR AALA202110070374

- Difficulty date: October 1, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-231
- Aircraft serial: 5588
- Aircraft time: 26,328 hours, 10,489 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: 12COU826440188
- Condition: Corroded
- Location: Nlg
- Part time: 26,328 hours, 10,489 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE TIRES HAD EXCESSIVE VIBRATION AND NOISE APPROACHING VR ON TAKEOFF, CONTINUE DURING RETRACTION VR WAS 160 KNOTS. **ORIGINAL REPORT WAS AALA202110044695: MAINTENANCE FOUND CORROSION ON THE NOSE LANDING GEAR TURNING TUBE WHERE THE TORQUE LINK PIN IS. REPLACED NOSE LANDING GEAR TURNING TUBE PER CMM 32-27-20-440-001-A01 ALSO REPLACED THE NOSE LANDING GEAR UPPER TORQUE LINK (AALA202110070374) AND LOWER TORQUE LINK (AALA202110075539) PER AMM 32-21-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 32-51-00-720-003-A** (CLOSED)
